# SDR WI5R.20171102

- Difficulty date: November 2, 2017
- Submitted: November 2, 2017
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N159WG
- Make and model: Cessna 525C
- Aircraft serial: 0216
- Aircraft time: 348 hours, 277 cycles
- Engine: Wilint FJ334A15
- Engine time: 348 hours, 277 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW41719
- Condition: Fractured
- Location: Engine
- Part time: 348 hours, 277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FL400, THE PILOT REPORTED POP NOISE AND FELT A SMALL YAW FOLLOWED BY A SLIGHT LOW PITCH SOUND.  POST FLIGHT BORESCOPE INSPECTION FOUND DAMAGE TO THE IP AND HP ROTOR BLADES.  DISASSEMBLY CONFIRMED A MISSING 3RD STAGE IP COMPRESSOR BLADE.  THERE WAS NO EVIDENCE OF UPSTREAM FOREIGN OBJECT DAMAGE (FOD).
